# SDR TIPR2018031730147

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: General aviation
- Aircraft: N301NV
- Make and model: Airbus A319-111
- Aircraft serial: 2319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233501202
- Condition: Chafed
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT FRAME 34 BETWEEN STRINGERS 43L - 43R SHOWS EVIDENCE OF CHAFING.
